# SDR COMA0260353

- Difficulty date: June 3, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 20,671 hours, 20,135 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 600911775
- Condition: Binding
- Location: L/H
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 5296 A/P LWD CAUTION MESSAGE - AILERON CONTROLS ARE STIFF.REPLACED THE L/H AFT AILERON CONTROLS BELLCRANK ASSY.
